MAUDE Adverse Event Report: BIOMET 3I TSV ANGLED SCREW CHANNEL DRIVER 30MM; DENTAL DRIVER

BIOMET 3I TSV ANGLED SCREW CHANNEL DRIVER 30MM; DENTAL DRIVER
Catalog Number TASCD30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
The doctor reports that when applying 30 newtons of force during crown placement, the driver fractured at the tip.The fractured tip was retrieved along with the driver.Procedure was completed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) tascd30, (tsv angled screw channel driver 30mm) for evaluation.Visual evaluation was performed, the drivers tip is fractured.The fractured piece was returned.Device history record (dhr) review was completed for the subject lot number 1273033.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1273033 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque.Therefore, based on the available information, a device malfunction did occur.The driver¿s tip was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
TSV ANGLED SCREW CHANNEL DRIVER 30MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22403333
Report Number0001038806-2025-01552
Device Sequence Number9673314
Product Code NDP
UDI-Device Identifier00844868044758
UDI-Public(01)00844868044758(17)281003(10)1273033
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTASCD30
Device Lot Number1273033
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexUnknown
Patient EthnicityNon Hispanic